Untergruppenkriterien für abelsche Gruppen.

Wolfgang Gaschütz

Mathematische Zeitschrift (1976)

  • Volume: 146, page 189-200
  • ISSN: 0025-5874; 1432-1823

How to cite


Gaschütz, Wolfgang. "Untergruppenkriterien für abelsche Gruppen.." Mathematische Zeitschrift 146 (1976): 189-200. <http://eudml.org/doc/172307>.

author = {Gaschütz, Wolfgang},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {189-200},
title = {Untergruppenkriterien für abelsche Gruppen.},
url = {http://eudml.org/doc/172307},
volume = {146},
year = {1976},

AU - Gaschütz, Wolfgang
TI - Untergruppenkriterien für abelsche Gruppen.
JO - Mathematische Zeitschrift
PY - 1976
VL - 146
SP - 189
EP - 200
LA - ger
UR - http://eudml.org/doc/172307
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.